# SDR UPS06M46352

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 20035012007
- Part serial: C01619242
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MANIFOLD FAIL MESSAGE.  T/S PER FIM 36-23-06 BLOCK 5 REMOVED AND REPLACED MANIFOLD FAIL DETECTION CONTROLLER PER MM 36-23-00.  PERFORMED RETURN TO SERVICE NOT FAULTS RESET PSC CONTROLLERS.  OPERATION NOW CHECKS NORMAL.
